# SDR CA110117002

- Difficulty date: January 15, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 36,391 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 45D31
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THERE WAS A PROBLEM IDENTIFIED WITH THE FUEL FILTER AND THE FLIGHT RETURNED TO LAND OVERWEIGHT BY APPROX 6000K .  FUEL FILTER DIFFERENTIAL PRESS SWITCH REPLACED IAW AMM TASK 73-34-15-400-040 ENGINE RUN ACCOMPLISHED NO FUEL LEAKS.
